MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/0735-6757(90)90295-b

Медицинская библиотека · The American journal of emergency medicine · 1990

Epinephrine-induced vasospasm reversed by phentolamine digital block.

Maguire W M, Reisdorff E J, Smith D, Wiegenstein J G

Клинический случайСтатьяПеревод в очереди

Аннотация

A case of profound digital vasoconstriction caused by the accidental injection of epinephrine from a commercial bee sting kit is reported. One hour later the patient had a cold, painful, blanched finger. A digital block using a 2-mg dose of phentolamine mixed with 2% lidocaine was performed. Thirty minutes after treatment, the finger was pink and warm. The patient reported a marked decrease in pain. Reexamination 12 hours later showed only mild tenderness at the fingertip. No tissue necrosis occurred. One month after injection, there were no apparent sequelae. Although the use of alpha-adrenergic blocking agents by regional infiltration to treat accidental infusion or extravasation of epinephrine has been suggested, no reports of this technique are found in the emergency medicine literature. The mechanism of digital vasoconstriction and the action of phentolamine are discussed.

Для цитирования: Maguire W M, Reisdorff E J, Smith D, Wiegenstein J G. Epinephrine-induced vasospasm reversed by phentolamine digital block.. The American journal of emergency medicine. 1990. DOI: 10.1016/0735-6757(90)90295-b.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.